# SDR 9510129942

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Assy
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. ADJUSTED TENSION ON LEFT MAIN GEAR UPLATCH ASSEMBLY AND LUBRICATED, CYCLED GEAR SEVERAL TIMES.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
